# SDR UPS804307

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Te Slot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND A CRACK IN THE RIGHT INBOARD WING SLOT OUTBOARD END UPPER SURFACE.  MAINTENANCE REMOVED THE ANGLE REPAIR, STOP DRILLED, REPAIRED AND REINSTALLED PER SRM 51-3-0, 57-2-0, AND 51-1-20.
